# SDR 2003F00103

- Difficulty date: December 20, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N591DM
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0006
- Engine: Cont IO470V
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Line
- Part number: CM2944218
- Condition: Failed
- Location: Fuel Flow Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FULE LEAK IN COCKPIT, PILOT DECLARED EMERGENCY AND RETURNED TO FARMINGTON, NM AIRPORT.   RIGHT FUEL FLOW GAUGE INDICATION WENT TO ZERO. REMOVED AND REPLACED RIGHT FUEL FLOW GAUGE PRESSURE LINE P/N CM2944-2-18.
